# SDR CALA2024040300966

- Difficulty date: April 1, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 72,281 hours, 24,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A85408
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B373-53-3-0737) MAIN CABIN R2 CUTOUT LOWER MAIN SILL INNER CHORD CORROED APPROX. STA 986  TRANSCRIBED FROM HAECO GSO NR 9280551 REMOVED AND REPLACED MAIN CABIN R2 CUTOUT LOWER MAIN SILL INNER CHORD IAW BAC DWG 147A8501 REV:A AND SRM B737-700 51-40-05, SRM 51-40-02.
